# SDR RJEF20170227001

- Difficulty date: February 22, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N492TA
- Make and model: Airbus A320-233
- Aircraft serial: 2434
- Aircraft time: 43,136 hours, 17,925 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Band
- Condition: Missing
- Location: Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE PILOT REPORTED A WHEEL NR 2 BAND MISSING.  MAINTENANCE PERSONNEL VERIFIED THAT WHEEL NR 2 HAD THE TREAD MISSING, AS A CONSECUENCE OF THE TREAD THROWN THE INBOARD FLAP LT HAS DENTS OUT OF LIMITS AND THE SIDE STAY OF LT MLG HAS SURFACE DAMAGE.   AFTER PERFORMING AN INSPECTION IAW AMM 05-51-15,  FOUND DAMAGE ON THE HOSE OF GREEN HYDRAULIC SYSTEM OF BRAKE NR 2.   REMOVED AND REPLACED MWA NR 2 IAW AMM 32-41-11 PB401.  REMOVED AND REPLACED THE HOSE OF GREEN HYDRAULIC SYSTEM BRAKE 2 IAW AMM 32-11-12 PB401, PERFORMED TESTS WITH NORMAL RESULTS.  REPAIRED 2 DENTS ON INBOARD FLAP IAW EOD-32S-57-0047-R00. TEMPORARY REPAIRED THE SURFACE DAMAGES ON THE LT MLG SIDE STAY IAW EOD-32S-32-0021-R00.  AIRCRAFT WAS RETURNED TO SERVICE.
